# SDR ABXA20120405333

- Difficulty date: April 5, 2012
- Submitted: May 10, 2012
- Operation: Air carrier
- Aircraft: N793AX
- Make and model: Boeing 767281
- Aircraft serial: 23143
- Aircraft time: 51,425 hours, 41,745 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T31111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1654.5 CRACKS .406 AND .219 IN LENGTH FOUND ON THE OUTER CIRCUMFERENCE OF A FASTENER AT S-3L.  CUT OUT DAMAGED AREA IAW B767 SRM 53-80-01 FIG 201, PERFORM HFEC IAW B767 PART6 51-00-19, FAB FILLERS & DBLRS IAW B767-200 SRM 53-80-01, INSTALLED REPAIR IAW B767-200 SRM 53-80-01 PG 201 REP 4, SEAM SEAL REPAIR IAW B767 SRM 51-20-5.  PREP, PRIME, PAINT REPR DOUBLER AT B STA 1654.5 S-3L IAW B767 MM 51-21-10-7.  PRIME INTERIOR OF REPAIR IAW B767 SRM 53-80-01, ACFT WAS GROUNDED.
